# SDR EIAA980189

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 275
- Part time: 48,358 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MJZ - DURING 'C5' CHECK, FUSELAGE FRAME LOWER CHORD CRACKED AT BS 275 FROM STR 29L - STR 29R.  REPAIRED FRAME PER SRM 53-03, FIG 5.  (X)
